Opiate withdrawal nightmare

View previous topic View next topic Go down

Opiate withdrawal nightmare

Post  Platypus on Fri 26 Jul 2013, 11:54 pm

Well like everyone else, migraines have been really bad -- just the last several days. Wed and Thurs were just terrible, needed 400mg Demerol. So the day after using Demerol I always have bad anxiety, kind of a mini-withdrawal, and it peaks around 18 hours after I take it. It just so happens I took a nap right around that time today, and I hadn't taken any Xanax. And I had the most horrifying science fiction nightmare, like the heroin withdrawal scene in Trainspotting w/ the dead baby crawling on the ceiling. I'm not sure the pain relief I got last night was worth it. Brrrrrrrrrrr!!!!!!!!!!!!!! Why are the side-effects so evil from anything that helps at all?
avatar
Platypus
Three Star
Three Star

Posts : 138
Points : 168
Join date : 2012-11-07

View user profile

Back to top Go down

Re: Opiate withdrawal nightmare

Post  tortoisegirl on Sat 27 Jul 2013, 2:32 pm

Sorry you are struggling so much! I hope you can find a med without the horrid side effects. I too either seem to get too many side effects or it just plain doesn't work. Sometimes it is worth having meds to counteract side effects though. Best wishes.

tortoisegirl
Two star
Two star

Posts : 78
Points : 78
Join date : 2012-02-18

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum